# SDR DALA2020111203692

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,746 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS RBL 2.90, RBL 7.55 AND RBL 10.45, BETWEEN STA 780 +140 AND 780 +148 AT FWD CARGO COMPARTMENT.  STRINGER REPAIRED PER SRM.
